Research

Two-scale Γ-convergence of integral functionals and its application to homogenisation of nonlinear high-contrast periodic composites


Reference:

Cherednichenko, K. and Cherdantsev, M., 2012. Two-scale Γ-convergence of integral functionals and its application to homogenisation of nonlinear high-contrast periodic composites. Archive for Rational Mechanics and Analysis, 204 (2), pp. 445-478.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00205-011-0481-4

Details

Item Type Articles
CreatorsCherednichenko, K.and Cherdantsev, M.
DOI10.1007/s00205-011-0481-4
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code42126

Export

Actions (login required)

View Item